2024 OAOS Annual Orthopaedic Conference Agenda			
Friday, November 1, 2024			
TIME	LECTURE NAME	SPEAKER	
8:00-9:00 AM	Registration/Breakfast Buffet/Exhibitor Visits		
9:05 AM	President's Welcome		
	PANEL #1: Pediatric Orthopaedic Trauma		
9:05-9:20 AM	When to Refer: Sub-specialist perspective/preference	Natalie Zusman, MD	
9:20-9:35 AM	When to Refer: General ortho/rural perspective	Heather Kong, MD	
9:35-9:50 AM	When things should be sent up the chain	Anna van der Horst, MD	
9:50-10:05 AM	What can a non-Peds ortho surgeon do?	Brandon Wilkinson, MD	
10:05-10:30 AM	Pediatric Orthopaedic Trauma Case Studies	Ron Turker, MD	
10:30-10:45 AM	15-Minute Q&A		
10:45-11:15 AM	Break/Exhibitor Visits		
	PANEL #2 DEI in Orthopaedic Surgery Practices		
11:15-11:30 AM	Physician Burnout / Dissatisfaction	Ron Turker, MD	
	What has been done to successfully recruit diversity into		
11:30-11:45 AM	ortho? This will be a Q&A panel discussion	Lieberman, Herzka, Taksali	
11:45-11:55 AM	2 resident talks - 5 minutes for each talk	Resident Research Paper Award Winners	
	PANEL #3: AAOS Update		
11:55-12:20 PM	AAOS Update	Paul Tornetta III, MD, PhD	
12:20-12:30 PM	Annual Meeting/President's Report	Katie Schabel, MD	
12:30-12:40 PM	Oregon Legislative Update	Sabrina Riggs, OAOS Lobbyist	
12:40-1:30 PM	Lunch Break/Exhibitor Visits		
	PANEL #4: Lower Extremity Trauma		
1:30-1:45 PM	Hip Fracture Tips & Tricks	Paul Tornetta III, MD, PhD	
1:45-2:00 PM	Young Femoral Neck Fracture	Graham DeKeyser, MD	
2:00-2:15 PM	Pelvic Fracture Triage and Management	Zach Working, MD	
2:15-2:30 PM	Periprosthetic Fracture Tips & Tricks	Paul Tornetta III, MD, PhD	
2:30-2:45 PM	Foot/Ankle	Natalie Meisner, MD	
2:45-3:00 PM	Case Presentations with Panel Discussion and Q&A	, 	
3:00-3:30 PM	Break/Exhibitor Visits		
	PANEL #5: Research		
3:30-3:50 PM	Knight Research Institute talk	TBD	
3:50-4:00 PM	DIFFIR & DISIDE Trials	Graham DeKeyser, MD	
4:00-4:15 PM	Distal Femur Fracture Research	Noelle Van Rysselberghe, MD	
	Leveraging Implantable Strain Sensors to Improve Femoral		
4:15-4:30 PM	Fracture Healing	Kylie Williams, PhD candidate	
7.13-7.30 F WI			
4.30 4.45 014	Multicenter Prospective Trial - Looking at Ilmunologic	Kelly Indeped DBD as a didate	
4:30-4:45 PM	Response in Patients with Open Tibia Fractures	Kelly Hyland, PhD candidate	
4:45-5:00 PM	Registry Participation	Ryland Kagan, MD	
5:00-5:15 PM	15-Minute Q&A		
5:15-7:00 PM	Hosted Reception/Exhibitor Visits - TOPGOLF EVENT		

2024 OAOS Annual Orthopaedic Conference Agenda			
Saturday, November 2, 2024			
	LECTURE NAME	SPEAKER	
6:45-7:15 AM	Breakfast Buffet/Exhibitor Visits		
	PANEL #6: Geriatric Orthopaedics	Moderator:	
7:15-7:30 AM	Bone Health Management	JoAnn Deutsche, NP	
7:30-7:45 AM	Hip Fracture Pathway/Bisphosphonate Infusions	Katie Drago, MD	
7:45-8:00 AM	Palliative Care and Non-op Compassionate Indications	Sudeep Taksali, MD	
8:00-8:15 AM	Geriatric Pelvic/Acetabulum Trauma Management	Zach Working, MD	
8:15-8:25 AM	10-Minute Q&A		
	PANEL #7: Multi-disciplinary Co-management of Ortho Trauma Patients		
8:25-8:40 AM	Hospitalist Perspective/Preop Clearance	A. Shams Helminski OHSU	
8:40-8:55 AM	Geriatric Perspective	Katie Drago, MD OHSU	
8:55-9:10 AM	General Surgery Perspective	Mack Cook, MD OHSU	
9:10-9:25 AM	PT after Orthopedic Trauma: When, Where & How	Jonathan Kirsch, DPT	
9:25-9:40 AM	10-Minute Q&A		
9:40-10:10 AM	Heavy Snack Break/Exhibitor Visits		
	PANEL #8: Upper Extremity Trauma		
10:10-10:25 AM	Distal Radius Fracture Tips and Tricks	Robert Orfaly, MD	
10:25-10:40 AM	Proximal Humerus Fracture ORIF vs Arthroplasty	Dan Fitzpatrick, MD	
10:40-10:55 AM	Case presentations with panel and audience response	Orfaly & Fitzpatrick	
10:55-11:00 AM	5-Minute Q&A		
	PANEL #9: Surviving a Call Weekend		
11:00-11:15 AM	Common Fractures	TBD	
11:15-11:30 AM	Transfer Etiquitte	TBD	
11:30-11:45 AM	Septic Total Joint	Mark Mildren, MD	
11:45-11:55 AM	10-Minute Q&A		
	PANEL #10: Spine/Poly Trauma		
11:55-12:05 PM	Spinopelvic Trauma	John Kark, MD	
12:05-12:15 PM	Management of Spine/Extremity Patients	TBD	
12:15-12:25 PM	Surgical Timing in Poly Trauma Patients	TBD	
12:25-12:30 PM	5-Minute Q&A		
12:30 PM	Adjourn		